Mathematical modelling of biofilm structures

MCM van Loosdrecht, JJ Heijnen, HJ Eberl, J Kreft, C Picioreanu

    Research output: Contribution to journalArticleScientificpeer-review

    154 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)245-256
    Number of pages12
    JournalAntonie van Leeuwenhoek: international journal of general and molecular microbiology
    Volume81
    Issue number1-4
    Publication statusPublished - 2002

    Keywords

    • ZX CWTS JFIS < 1.00

    Cite this